Alert archive / Iowa / Freeze Warnings in 2011

Freeze Warning 1, NWS Quad Cities, IA

May 3, 201113 counties in Illinois; 21 counties in Iowa; Clark County, Scotland County, Missouri

NWS Quad Cities, IA issued this freeze warning at May 3, 2011, 3:15 PM CDT for 13 counties in Illinois; 21 counties in Iowa; Clark County, Scotland County, Missouri. It took effect at May 4, 2011, 2:00 AM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 3, 2011, 3:15 PM CDT (20:15 UTC)
In effect from
May 4, 2011, 2:00 AM CDT
Expired
May 4, 2011, 7:28 AM CDT
In force
5 hr
Issued by
NWS Quad Cities, IA
All 36 counties

Benton County, IA, Buchanan County, IA, Cedar County, IA, Clinton County, IA, Delaware County, IA, Des Moines County, IA, Dubuque County, IA, Henry County, IA, Iowa County, IA, Jackson County, IA, Jefferson County, IA, Johnson County, IA, Jones County, IA, Keokuk County, IA, Lee County, IA, Linn County, IA, Louisa County, IA, Muscatine County, IA, Scott County, IA, Van Buren County, IA, Washington County, IA, Bureau County, IL, Carroll County, IL, Hancock County, IL, Henderson County, IL, Henry County, IL, Jo Daviess County, IL, McDonough County, IL, Mercer County, IL, Putnam County, IL, Rock Island County, IL, Stephenson County, IL, Warren County, IL, Whiteside County, IL, Clark County, MO, Scotland County, MO

The radar

The Quad Cities radar (KDVN), 41 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.3 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2011-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2011-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
873 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

516 
WWUS73 KDVN 032015
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
315 PM CDT TUE MAY 3 2011

...FREEZING TEMPERATURES EXPECTED TONIGHT...

.COLD CANADIAN HIGH PRESSURE WILL SETTLE ACROSS THE AREA TONIGHT
INTO WEDNESDAY MORNING. THE COMBINATION OF CLEARING SKIES AND
LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP TO OR BELOW FREEZING.

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-040615-
/O.NEW.KDVN.FZ.W.0001.110504T0700Z-110504T1300Z/
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO...
IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF...
DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...
MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON...
GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS...
MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO...
OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA
315 PM CDT TUE MAY 3 2011

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CDT WEDNESDAY. 

* TIMING...FROM 2 AM TO 8 AM.

* TEMPERATURES...WIDESPREAD UPPER 20S TO LOWER 30S ARE EXPECTED.
  FAVORED COLD AREAS MAY DROP INTO THE MID 20S.

* IMPACTS...WIDESPREAD FROST IS EXPECTED ALONG WITH THE FREEZING
  TEMPERATURES. FRUIT TREES...SENSITIVE PLANTS...AND NEWLY
  SPROUTED CROPS ARE MOST AT RISK FOR FREEZE DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY.  THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. COVER SENSITIVE PLANTS OR BRING INDOORS FOR
PROTECTION.

&&

$$
3 follow-up statements
733 
WWUS73 KDVN 040203
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
903 PM CDT TUE MAY 3 2011

...FREEZING TEMPERATURES EXPECTED TONIGHT...

.COLD CANADIAN HIGH PRESSURE WILL SETTLE ACROSS THE AREA TONIGHT
INTO WEDNESDAY MORNING. THE COMBINATION OF CLEARING SKIES AND
LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP TO OR BELOW FREEZING.

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-041215-
/O.CON.KDVN.FZ.W.0001.110504T0700Z-110504T1300Z/
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO...
IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF...
DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...
MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON...
GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS...
MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO...
OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA
903 PM CDT TUE MAY 3 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
WEDNESDAY...

* TIMING...FROM 2 AM TO 8 AM.

* TEMPERATURES...WIDESPREAD UPPER 20S TO LOWER 30S ARE EXPECTED.
  FAVORED COLD AREAS MAY DROP INTO THE MIDDLE 20S.

* IMPACTS...WIDESPREAD FROST IS EXPECTED ALONG WITH THE FREEZING 
  TEMPERATURES. FRUIT TREES...SENSITIVE PLANTS...AND NEWLY 
  SPROUTED CROPS ARE MOST AT RISK FOR FREEZE DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY.  THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. COVER SENSITIVE PLANTS OR BRING INDOORS FOR
PROTECTION.

&&

$$
503 
WWUS73 KDVN 040808
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
308 AM CDT WED MAY 4 2011

...FREEZING TEMPERATURES POSSIBLE THROUGH 8 AM...

.COLD CANADIAN HIGH PRESSURE WILL SETTLE ACROSS THE AREA THIS MORNING.
THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS WILL ALLOW
TEMPERATURES TO DROP TO OR BELOW FREEZING.

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-041300-
/O.CON.KDVN.FZ.W.0001.000000T0000Z-110504T1300Z/
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO...
IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF...
DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...
MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON...
GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS...
MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO...
OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA
308 AM CDT WED MAY 4 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TIMING...THROUGH 8 AM.

* TEMPERATURES...WIDESPREAD UPPER 20S TO LOWER 30S ARE EXPECTED. 
  FAVORED COLD AREAS MAY DROP INTO THE MIDDLE 20S. 

* IMPACTS...WIDESPREAD FROST IS EXPECTED ALONG WITH THE FREEZING 
  TEMPERATURES. FRUIT TREES...SENSITIVE PLANTS...AND NEWLY 
  SPROUTED CROPS ARE MOST AT RISK FOR FREEZE DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY.  THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. COVER SENSITIVE PLANTS OR BRING INDOORS FOR
PROTECTION.

&&

$$
927 
WWUS73 KDVN 041228
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
728 AM CDT WED MAY 4 2011

...730 AM TEMPERATURES ARE NOW ABOVE FREEZING...

.THE FREEZE WARNING IS CANCELLED.

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-041330-
/O.CAN.KDVN.FZ.W.0001.000000T0000Z-110504T1300Z/
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO...
IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF...
DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...
MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON...
GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS...
MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO...
OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA
728 AM CDT WED MAY 4 2011

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS CANCELLED THE
FREEZE WARNING. 

TEMPERATURES ARE ABOVE FREEZING AS OF 730 AM.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this freeze warning went out at May 3, 3:14 PM CDT, 1 minute earlier.

Area forecast discussion, May 3, 3:14 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
314 PM CDT TUE MAY 3 2011

.SYNOPSIS...
12Z UA ANALYSIS HAS A NEUTRAL TO SLIGHTLY POSITIVELY TILTED UPPER
LOW OVER WISCONSIN. A SLIGHTLY STRONGER UPPER LOW WAS OVER THE
EASTERN GREAT LAKES WITH ASSOCIATED UPPER FRONTS INTO NEW ENGLAND
AND DOWN INTO THE LOWER MISSISSIPPI VALLEY. SATELLITE/RADAR DATA
THROUGH MID AFTERNOON HAS A LARGE AREA OF LOW CLOUDS ASSOCIATED WITH
THE UPPER LOW ROTATING THROUGH THE WESTERN GREAT LAKES. 18Z SFC
ANALYSIS HAS THE SFC HIGH RUNNING FROM MINNESOTA INTO EASTERN TEXAS.
DEW POINTS WERE GENERALLY IN THE 20S AND 30S ACROSS MUCH OF THE
MIDWEST.

&&

.SHORT TERM...TONIGHT AND WEDNESDAY...
OVERALL...MODEL INITIALIZATION WAS POOR IN REGARDS TO LOW LEVEL
MOISTURE.

QUIET WX WILL BE SEEN TONIGHT/WEDNESDAY. CLOUDS WILL CLEAR THIS
EVENING AS THE SFC HIGH SETTLES ACROSS THE AREA. THE MAIN QUESTION
IS WHAT TYPE OF HEADLINES TO GO WITH LATE TONIGHT INTO EARLY WED
MORNING.

SEE THE CLIMATE SECTION BELOW FOR RECORD LOWS FOR MAY 4TH.

GIVEN THAT LOWS UNDER THE HIGH THIS MORNING WERE MID AND UPPER
20S...WHICH IS CLOSE TO THE RECORD LOWS...A FREEZE WARNING WOULD BE
THE MORE APPROPRIATE HEADLINE TO USE. THEREFORE...WILL RAISE
HEADLINES FOR A FREEZE WARNING ACROSS THE ENTIRE CWFA.

BASED ON WHAT TEMPERATURES HAVE BEEN DOING ACROSS THE PLAINS SO FAR
THIS AFTERNOON...WILL LOWER MAX TEMPERATURES FOR WEDNESDAY A LITTLE.
..08..

.LONG TERM...WEDNESDAY NIGHT THROUGH NEXT TUESDAY...
WE ARE MOVING BACK INTO A PATTERN THAT BRINGS ACTIVE WEATHER TO THE
FORECAST AREA FOR THIS TIME RANGE.  A SHORTWAVE MOVES INTO THE AREA
LATE WEDNESDAY NIGHT INTO THURSDAY...BRINGING A CHANCE OF SHOWERS
WITH EMBEDDED THUNDER.  ANOTHER SHORTWAVE DUE THROUGH FRIDAY NIGHT
AND SATURDAY WILL BRING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS.
TEMPERATURES WILL BE RISING BACK TOWARDS NORMAL FOR THURSDAY...A
LITTLE ABOVE BY FRIDAY...AND NEAR TO ABOVE NORMAL BY SATURDAY.

SUNDAY THROUGH TUESDAY BEGINS A PERIOD OF GREATER THAN NORMAL
UNCERTAINTY WITH THE MODELS...WITH AN AMPLIFYING UPPER LEVEL
PATTERN.  THE RESULTING SOUTHWEST UPPER LEVEL FLOW AND DEEP MOISTURE
RETURN WILL BRING ABOVE NORMAL TEMPERATURES ALONG WITH INCREASING
RAIN CHANCES THROUGH THE PERIOD.  CURRENT GFS AND ECMWF HAVE SOME
SIGNIFICANT DIFFERENCES...BUT BOTH PUSH A WARM FRONT ACROSS THE AREA
SUNDAY NIGHT OR MONDAY...WHICH COULD RESULT IN A SIGNIFICANT
PRECIPITATION EVEN SOMETIME IN THAT TIME FRAME.  HAVE WARMED UP
TEMPERATURES AS THE MODELS ARE SHOWING IMPROVING CONSISTENCY IN THIS
TIME RANGE...AS WELL AS INCREASING PRECIPITATION CHANCES.  ..LE..

&&

.AVIATION...
VFR WX IS EXPECTED THROUGH 00Z/05. CLOUD COVER ASSOCIATED WITH AN
UPPER LOW WL CONTINUE TO MOVE EAST THROUGH 00Z/04. SKIES WL CLR
00Z/06Z AT ALL TAF SITES AS THE SFC HIGH SETTLES ACRS THE AREA WITH
LIGHT AND VARIABLE WINDS. HEAVY FROST IS EXPECTED PRIOR TO SUNRISE
ON ARCFT LEFT OUTSIDE. LIGHT AND VARIABLE WINDS WL BECOME SOUTHEAST
AND THEN SOUTH AT 5-10KTS AFT 13Z/04.
..08..

&&

.CLIMATE...
NO RECORD LOW MAXIMUM TEMPERATURES WERE SET FOR MAY 3RD.

RECORD LOWS FOR MAY 4TH

BURLINGTON.....26 IN 1907
CEDAR RAPIDS...27 IN 1935
DUBUQUE........26 IN 2005
MOLINE.........28 IN 2005

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FREEZE WARNING FROM 2 AM TO 8 AM CDT WEDNESDAY FOR BENTON-
     BUCHANAN-CEDAR-CLINTON-DELAWARE-DES MOINES-DUBUQUE-HENRY IA-
     IOWA-JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LEE-LINN-LOUISA-
     MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.

IL...FREEZE WARNING FROM 2 AM TO 8 AM CDT WEDNESDAY FOR BUREAU-
     CARROLL-HANCOCK-HENDERSON-HENRY IL-JO DAVIESS-MCDONOUGH-
     MERCER-PUTNAM-ROCK ISLAND-STEPHENSON-WARREN-WHITESIDE.

MO...FREEZE WARNING FROM 2 AM TO 8 AM CDT WEDNESDAY FOR CLARK-
     SCOTLAND.

&&
Hazardous weather outlook, May 3, 5:04 AM CDT, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
504 AM CDT TUE MAY 3 2011

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-041015-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
504 AM CDT TUE MAY 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

ONE LAST COLD NIGHT WITH TEMPERATURES AROUND FREEZING AND AREAS OF
FROST CAN BE EXPECTED TONIGHT. FROST OR FREEZE ADVISORIES ARE
LIKELY TO BE ISSUED FOR A LARGE PORTION OF THE OUTLOOK AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL BE POSSIBLE WITH WEATHER SYSTEMS THAT WILL AFFECT
THE AREA LATE WEDNESDAY NIGHT THROUGH THURSDAY...FRIDAY NIGHT INTO
EARLY SATURDAY...AND SUNDAY NIGHT INTO MONDAY. IT IS TOO SOON TO
DETERMINE THE POTENTIAL FOR SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT NEEDED TODAY AND TONIGHT.

ERVIN/SHEETS

Nearby

Freeze Warnings in Iowa, 2011Freeze Warnings in Illinois, 2011Freeze Warnings in Missouri, 2011Every freeze warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.